What else can be done for my gastroparisis and dumping
Hello, I have severe Dumping ad gastropariesis. My GI started me on 1 Domperodone 4 times a day. I also take Sandostatin LAR every 3 weeks for my severe watery diarrhea. My GI doc is trying to help me to be able to eat food for naurishment instead of my J- tube. He does not want to if possible to put in a permanent tube because I have so many complications with surgery. But I may have to have the surgery if the Domperidone does not work. I there anything else that I can do to help stop the nausea and vomiting every day. I am at a low weight, underweight and the doc wants to try everything to help stablize my weight and if possible t gain a little. Does anyone now what else there is out there that I can try to help with the pain, nause and vomiting and the bloating feeling. I see my doc next Tuesday so I want to be able to ask him . Thank you for any info anyone can suggest. Linda
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.